# SDR AALA202404095316

- Difficulty date: April 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036SD
- Condition: Cracked
- Location: Bs 540 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL AT BS 540, BL 0. REPLACED BREAK ASSEMBLY PER AARD 51-00-05-1.
